Title: Transformation of non positive semidefinite correlation matrices
Authors: Rousseeuw, Peter ×
Molenberghs, Geert #
Issue Date: 1993
Publisher: Marcel Dekker
Series Title: Communications in Statistics: Theory and Methods vol:22 pages:965-984
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2.pdf Published 360KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science